# SDR UPS04841931

- Difficulty date: February 1, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4758514503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1235, LONG 33R SUPPORT ANGLE IS CRACKED AND INTERCOSTAL IS GOUGED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED SUPPORT ANGLE AND INTERCOSTAL IAW DWG 9754949, 4758514 AND SRM 51-1-20D.
